I don’t know what causes the fatigue, but I can tell you what helps me. Think of it as chemotherapy. Would you stop that if there was a chance of curing you? I think that on the really bad days. I also think it will eventually end.
Member has chosen to not make this information public.
Member not yet following any Pages.
I know several women who took the big three and they are off the antibiotics. If this is a private post I will send you my email so I can tell you more. Just cut and paste your note you just sent me. I think I can help you.
I read somewhere that the time release Niacin can cause liver problems… might want to check that out
I by mistake found that all of the new responses each day go to my junk folder! After I discovered that I just went to the Junk folder each day and read them! Maybe yours are doing the same. It makes it quite easy to see the new responses.
We ALL understand how hard this all is, and we love and support each other. I don’t actually know you, but I love you.❤️
I have tinnitus since I have been on the drugs since July. Have you had your hearing checked? I didn’t know to get a baseline and when I went after three months I had a little hearing loss in the upper range. Since I hadn’t had a baseline I don’t know if the drugs caused the loss. I’m going to go in soon for another hearing test. To tell you the truth, I’ve just gotten used to the tinnitus.